Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 15, 2015, 4:06 AM MDT. It took effect at May 15, 2015, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2015, 4:06 AM MDT (10:06 UTC)
- In effect from
- May 15, 2015, 12:00 PM MDT
- Expired
- May 15, 2015, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
509 WWUS75 KABQ 151006 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 AM MDT FRI MAY 15 2015 NMZ508-515-520>533-151800- /O.NEW.KABQ.WI.Y.0015.150515T1800Z-150516T0000Z/ SOUTHWEST MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 406 AM MDT FRI MAY 15 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. * LOCATION...UPPER GILA REGION AND LOWER RIO GRANDE VALLEY...SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT HIGHLANDS...AS WELL AS THE NORTHEAST AND CENTRAL HIGH PLAINS AND FAR NORTHEAST PLAINS. * WINDS...SOUTH AND SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE MORNING...WITH SUSTAINED WINDS EXPECTED TO PEAK DURING THE AFTERNOON HOURS. * VISIBILITY...WIDESPREAD REDUCTIONS TO VISIBILITY ARE NOT EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS FOR LARGE AND HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
551 WWUS75 KABQ 151742 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1142 AM MDT FRI MAY 15 2015 NMZ508-515-520>533-160000- /O.CON.KABQ.WI.Y.0015.150515T1800Z-150516T0000Z/ SOUTHWEST MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 1142 AM MDT FRI MAY 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...UPPER GILA REGION AND LOWER RIO GRANDE VALLEY... SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT HIGHLANDS...AS WELL AS THE NORTHEAST AND CENTRAL HIGH PLAINS AND FAR NORTHEAST PLAINS. * WINDS...SOUTH AND SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. CONVECTIVE ACTIVITY COULD PRODUCE LOCALLY ENHANCED WIND GUSTS UP TO 55 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE EARLY AFTERNOON...WITH SUSTAINED WINDS EXPECTED TO PEAK DURING THE MID AFTERNOON HOURS. * VISIBILITY...WIDESPREAD REDUCTIONS TO VISIBILITY ARE NOT EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT TRAVEL CONDITIONS FOR LARGE AND HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
535 WWUS75 KABQ 152350 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MDT FRI MAY 15 2015 NMZ508-515-520>533-160100- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-150516T0000Z/ SOUTHWEST MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 550 PM MDT FRI MAY 15 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... SUSTAINED OR PREVAILING WINDS ARE SHOWING SOME SIGNS OF DECREASING IN SPEED...AND THIS TREND IS EXPECTED TO CONTINUE INTO THE OVERNIGHT FOR MOST OF EASTERN NEW MEXICO. SOME INTERMITTENT STRONG GUSTS WILL STILL BE POSSIBLE AS SHOWERS AND THUNDERSTORMS PASS...BUT FOR THE MOST PART THESE SHOULD BE BRIEF. THE EXCEPTION WILL BE IN LINCOLN AND WESTERN CHAVES COUNTIES WHERE STRONGER WINDS ALOFT WILL MORE EASILY BUFFET THE SACRAMENTO...CAPITAN...AND GUADALUPE MOUNTAINS AND THE ADJACENT PLAINS...INDUCING SOME INTERMITTENT STRONG GUSTS OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 15, 3:54 AM MDT, 12 minutes earlier.
Area forecast discussion, May 15, 3:54 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 AM MDT FRI MAY 15 2015 .SYNOPSIS... AN ACTIVE SHOWER AND THUNDERSTORM PATTERN CAN BE EXPECTED TODAY THROUGH SATURDAY...PARTICULARLY WESTERN AND NORTHERN AREAS OF THE STATE. A FEW STRONG IF NOT SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS PARTS OF THE FAR EASTERN PLAINS. SNOW ACCUMULATION LEVELS WILL STEADILY LOWER TO BETWEEN 8000 AND 900 FEET BEGINNING TONIGHT ACROSS THE NORTHERN AND WESTERN MOUNTAINS...WITH SEVERAL INCHES OF SNOW POSSIBLE FOR THE HIGHEST ELEVATIONS NEAR THE COLORADO LINE THROUGH SATURDAY. FOLLOWING A BRIEF BREAK BETWEEN WEATHER SYSTEMS ON SUNDAY...A SECOND ROUND OF PRECIPITATION WILL DEVELOP LATER MONDAY THROUGH TUESDAY. OVERALL A COUPLE OF ROUNDS OF WIDESPREAD PRECIPITATION. NEXT WEEK/S STORM EVENT SHOULD DELIVER HEAVY RAINFALL ACROSS THE EAST THAT COULD RESULT IN AT LEAST LOCALIZED FLOODING CONCERNS. && .DISCUSSION... BEAUTIFUL SATELLITE PRESENTATION EARLY THIS MORNING FROM SOCAL TO THE SW STATES. STRONG/EXPANSIVE UPPER LOW THAT WAS OFFSHORE CENTRAL/SOUTHERN CALIFORNIA THU PM HAS BEGUN TO SHIFT INLAND. IMPRESSIVE JET MAX /150+KT WITHIN CORE/ NOTED THU EVENING ALONG SW FLANK OF LOW ASSOCIATED WITH PRIMARY VORT LOBE/SHORTWAVE. MODELS FAIRLY SIMILAR ROTATING THIS WAVE THROUGH BASE OF THE MAIN LOW LATER TODAY...CROSSING ARIZONA TONIGHT AND OUR AREA SATURDAY. THIS TREND SHOULD FORCE THE MAIN AND INCREASINGLY COMPLEX LOW ALOFT TO TRACK OR REDEVELOP A LITTLE FARTHER SOUTH THAN PREVIOUSLY EXPECTED...AS STRONGEST JET LEVEL WINDS INDICATED TO REMAIN ON UPSTREAM SIDE OF ABOVE MENTIONED SHORTWAVE THROUGH AT LEAST FRIDAY NIGHT. TO BE SURE...THERE WILL BE MULTIPLE CYCLONIC CIRCULATIONS EMBEDDED WITHIN THE LARGE SCALE LOW AS IT LUMBERS EASTWARD BUT OVERALL TREND OF A MORE SOUTHERN PLACEMENT SEEMS PLAUSIBLE. AND THAT SPELLS A WETTER FORECAST TODAY THROUGH SATURDAY. ADJUSTED POPS UPWARD TODAY CENTRAL/WESTERN AREAS BENEATH INCREASING DIFLUENCE ALOFT AND...AS THE DAY PROGRESSES...FAVORABLE LEFT EXIT REGION OF UPPER JET AS IT TRANSLATES EASTWARD. NORTHWARD EXTENT OF BETTER/DEEPER MOISTURE FIELD CLEARLY EVIDENT IN SURFACE DEW POINT TEMPS...AND 00Z MODELS ALTHOUGH WETTER THAN PREVIOUS RUNS ARE WILL UNDERPLAYING THE NORTHWARD EXTENT OF THIS LOWER LEVEL MOISTURE SURGE. NUDGED POPS UPWARD FURTHER FOR TONIGHT-SATURDAY...WITH SPECIAL FOCUS ALONG A SW TO NE ORIENTED MID-LEVEL COLD FRONT TONIGHT AS WELL AS NICE OROGRAPHIC FORCING OWING TO DECENT LAPSE RATES. SNOW ACCUMULATION LEVELS TO LOWER TO AROUND 8 KFT LATER TONIGHT INTO SAT AM BEFORE SLOWLY RISING DURING THE DAY SATURDAY....WITH 700MB TEMPS GENERALLY IN THE -2C TO -4C RANGE. WE EXPECT SEVERAL INCHES OF SNOW FOR AREAS NEAR AND ABOVE 8000 FEET...WITH THE GREATEST IMPACTS FOR THE HIGHER TERRAIN AREAS OF NW NM AND HIGH PEAKS OF THE JEMEZ AND SANGRES. GIVEN LATE SEASON...WEEKEND PERIOD FEEL AN ADVISORY WARRANTED FOR AT LEAST THE TUSAS AND SOUTHERN EXTENT OF THE SAN JUANS. A LATER SHIFT MAY NEED TO CONSIDER EXPANDING WINTER WX IMPACTS. A BRIEF BREAK ON SUNDAY...THEN A RETURN TO ACTIVE WX MON-TUE. BUT IN WAKE OF TOMORROW/S SYSTEM...A BACKDOOR COLD FRONT TO PUSH SOUTHWARD SETTING UP A PATTERN THAT WILL LIKELY DELIVER ANOTHER ROUND OF LOCALLY IF NOT FAIRLY WIDESPREAD HEAVY RAIN FOR PARTS OF THE CENTRAL AND EAST LATE MONDAY INTO TUESDAY. THE ACTIVE PATTERN TO PERSIST THROUGH MUCH OF NEXT WEEK...WITH LOW LATITUDE SHORTWAVES AND RETURN FLOW PATTERNS DOMINATING. KJ && .FIRE WEATHER... ALREADY SOME VERY SPOTTY WETTING RAINS HAVE OCCURRED OVERNIGHT AND THE TREND WILL BE FOR ADDITIONAL PERIODIC MOISTURE INTRUSIONS OVER THE NEXT WEEK TO 10 DAYS...SO AGAIN WE SHOULD NOT SEE ANY CRITICAL FIRE WX CONDITIONS DURING THIS PERIOD. MODERATE TO STRONG NEAR SFC WINDS WILL AFFECT THE FORECAST AREA INTO SAT. IN FACT WINDS WILL REACH CRITICAL LVLS ACROSS MUCH OF CENTRAL AND EAST NM THIS AFTN AND EARLY EVE. BUT RH VALUES WILL BE FAR TOO HIGH TO ALLOW OVERALL CRITICAL FIRE WX CONDITIONS TO DEVELOP. ADDITIONALLY...BELOW NORMAL TEMPERATURES...3 TO 4 HAINES VALUES AND LOWER FIRE DANGER DUE TO GREENUP AND ANTECEDENT MOISTURE ALSO WILL PREVENT CRITICAL FIRE WX. ADDITIONAL SPOTTY SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ACROSS WEST AND CENTRAL AREAS DURING THE DAY. WHILE THIS ACTIVITY WILL EASE EAST TO SOME DEGREE TONIGHT...MOST WILL DIE OUT OVER OR A BIT EAST OF THE CENTRAL AND NE HIGHLANDS. THERE WILL BE SOME CHANCE OF A FEW STRONG STORMS WITH HAIL AND HIGH WINDS IN EASTERN PORTIONS OF THE EASTERN PLAINS TONIGHT...BUT A FEW STORMS MAY FEATURE SMALL HAIL AND STRONG WINDS ALSO OUT ACROSS THE WEST HALF THIS AFTN AND EVE. SNOW LEVELS COULD DROP TO THE 7500 TO 8000 FOOT RANGE VERY LATE TONIGHT AND SAT WITH EVEN A FEW TO SEVERAL INCHES OF SNOW POSS ABOVE 8300 TO 8000 FOOT RANGE. AFTN TEMPS WILL BE WELL BELOW NORMAL ON SAT. CONTINUED HIGHER RH VALUES ON SAT AND LOW HAINES VALUES SO DESPITE STRONG WESTERLY WINDS...ESPECIALLY EAST...CRITICAL FIRE WX CONDITIONS ARE NOT EXPECTED. STILL LOOKING DRIER AND WARMER CONDITIONS SUN ALONG WITH QUITE A BIT LIGHTER WINDS. HIGH TEMPS STILL 5 TO 15 DEGREES BELOW NORMAL MOST AREAS. RH VALUES WILL LOWER AREAWIDE BUT SHOULD REMAIN ABOVE CRITICAL LEVELS. YET ANOTHER MOISTURE SURGE LOOKS LIKELY LATE SUN NIGHT THROUGH TUE. MODELS GENERALLY NOW SHOWING THE MOISTENING AND FOLLOWUP PRECIP GETTING/DEVELOPING FARTHER WEST THE WHAT LOOKED TO BE THE CASE WED NIGHT. AREAS EAST OF THE CONTINENTAL DIVIDE SHOULD SEE THE GREATEST AMOUNT OF PRECIP AND IN FACT IT LOOKS TO BE A PRETTY WIDESPREAD WETTING RAIN POTENTIAL. GUSTY SOUTH AND SOUTHEAST NEAR SFC WINDS MON WILL TRANSITION TO A STILL GUSTY AND MORE SOUTHWESTERLY FLOW TUE. VENTILATION NOT LIKELY TO BE A CONCERN EARLY NEXT WEEK. MIDWEEK LOOKS TO BE DRIER BEFORE ANOTHER PACIFIC TROUGH DRAWS CLOSER TO THE AREA FROM THE WEST LATE WEEK. THE GFS AND ECMWF DIFFER SOMEWHAT ON THE DEPTH AND SPEED OF THE PACIFIC TROUGH DURING THIS PERIOD BUT BOTH MODELS INDICATE ADDITIONAL PRECIP ACROSS THE EAST...MUCH OF IT IN THE FORM OF DRYLINE STORMS. CONFIDENCE IS ON THE HIGH SIDE OF MODERATE FOR THIS SCENARIO. 43 && .AVIATION... 06Z TAF CYCLE 00Z MODELS TRENDING WETTER FOR LATE DAY FRIDAY...WITH POTENTIAL THUNDERSTORM IMPACTS AT ALMOST ALL OF OUR TAF SITES. THE TERMINALS MOST LIKELY TO BE IMPACTED ARE KLVS...KSAF...KAEG AND KABQ IN THAT ORDER. WIND SPEEDS ARE TRENDING UP SLIGHTLY AS WELL...WITH WINDY CONDITIONS FORECAST AREAWIDE. STRONGEST WINDS FORECAST AT KLVS... WHERE GUSTS UP TO NEAR 42KTS ARE POSSIBLE FRIDAY AFTERNOON. HIGHER GUSTS POSSIBLE AT JUST ABOUT ANY SITE DUE TO ENHANCEMENT FROM NEARBY SHOWERS OR THUNDERSTORMS. CONDITIONS DETERIORATE LATE FRIDAY NIGHT...BUT BEYOND THE CURRENT TAF PERIOD. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 41 58 39 / 50 60 50 20 DULCE........................... 57 35 52 33 / 60 90 80 30 CUBA............................ 58 35 54 34 / 50 60 70 20 GALLUP.......................... 58 36 56 33 / 40 60 50 10 EL MORRO........................ 55 35 51 32 / 40 70 70 10 GRANTS.......................... 60 35 57 32 / 30 60 50 10 QUEMADO......................... 59 36 54 32 / 30 60 60 10 GLENWOOD........................ 67 42 65 38 / 40 50 50 10 CHAMA........................... 53 32 49 30 / 50 90 80 30 LOS ALAMOS...................... 60 39 54 37 / 40 70 50 20 PECOS........................... 59 38 53 37 / 50 60 50 10 CERRO/QUESTA.................... 60 34 55 32 / 30 50 40 20 RED RIVER....................... 53 30 46 29 / 40 60 60 20 ANGEL FIRE...................... 56 32 50 31 / 30 60 60 20 TAOS............................ 61 36 55 33 / 30 50 50 20 MORA............................ 59 37 54 36 / 30 50 50 10 ESPANOLA........................ 65 42 59 39 / 30 50 50 20 SANTA FE........................ 61 40 54 38 / 40 60 50 20 SANTA FE AIRPORT................ 64 39 59 37 / 30 50 50 20 ALBUQUERQUE FOOTHILLS........... 65 45 61 41 / 30 50 50 10 ALBUQUERQUE HEIGHTS............. 67 44 63 43 / 30 50 40 10 ALBUQUERQUE VALLEY.............. 68 45 64 43 / 30 50 40 10 ALBUQUERQUE WEST MESA........... 68 44 64 43 / 30 50 40 10 LOS LUNAS....................... 69 44 65 41 / 30 40 40 10 RIO RANCHO...................... 67 44 63 42 / 30 50 50 10 SOCORRO......................... 72 45 69 42 / 30 20 30 10 SANDIA PARK/CEDAR CREST......... 64 40 57 38 / 40 40 50 10 TIJERAS......................... 67 42 60 39 / 30 40 50 10 MORIARTY/ESTANCIA............... 64 38 58 36 / 30 30 40 10 CLINES CORNERS.................. 63 38 57 37 / 30 30 30 10 GRAN QUIVIRA.................... 65 41 59 38 / 30 30 50 10 CARRIZOZO....................... 71 48 65 42 / 30 30 30 5 RUIDOSO......................... 68 42 61 41 / 20 30 20 5 CAPULIN......................... 66 42 61 39 / 10 20 10 10 RATON........................... 70 39 65 38 / 20 20 20 10 SPRINGER........................ 69 40 64 40 / 10 20 20 10 LAS VEGAS....................... 64 39 59 38 / 20 30 30 10 CLAYTON......................... 76 49 70 45 / 10 20 10 5 ROY............................. 69 45 63 42 / 10 30 20 10 CONCHAS......................... 76 50 71 47 / 10 30 20 5 SANTA ROSA...................... 76 48 69 46 / 10 30 20 5 TUCUMCARI....................... 80 52 74 48 / 10 30 10 5 CLOVIS.......................... 78 54 73 47 / 10 50 10 5 PORTALES........................ 79 56 75 48 / 10 50 10 5 FORT SUMNER..................... 79 51 72 46 / 10 30 10 5 ROSWELL......................... 83 53 77 48 / 10 30 5 5 PICACHO......................... 77 51 69 45 / 10 20 10 5 ELK............................. 72 48 63 43 / 20 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 5 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ510. && 41
Hazardous weather outlook, May 14, 5:45 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MDT THU MAY 14 2015 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 545 AM MDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY OVER CHAVES...CURRY AND ROOSEVELT COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING MAINLY OVER CURRY...ROOSEVELT AND QUAY COUNTIES. IN ADDITION...GUSTY SOUTHWEST WINDS TO AROUND 50 MPH ARE POSSIBLE OVER THE NORTHEAST FRIDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 6:00 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| May 14, 6:33 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| May 14, 7:02 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| May 14, 9:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| May 15, 4:23 AM MDT | Winter Weather Advisory | ABQ | 38 hr | |
| May 15, 5:35 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.